# SDR HCMA075341

- Difficulty date: January 17, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N997BH
- Make and model: Snias AS350B2
- Aircraft serial: 2666
- Aircraft time: 5,310 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Part serial: NA
- Condition: Worn
- Location: Tail Rotor
- Part time: 837 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN BEYOND LIMITS.
